NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"gud evenning doctor what is the Effects of masturbation and iam suffering from headache in every 2 to 3 days what is the problem. and also my heart is bitten very past what should I do?"

    User Avatar
    A 26 years year old male asked:
    2 years ago
    gud evenning doctor what is the Effects of masturbation and iam suffering from headache in every 2 to 3 days what is the problem. and also my heart is bitten very past what should I do?
    Dr. Tomiwa A answered:
    2 years ago
    GoodAfternoon, masturbation can become and addiction, it can cause premature ejaculation in future and also inability to be satisfied with the opposite sex. The headache with the palpitation can be caused by a thyroid disease. Please see a doctor to have a thyroid function test done. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app